# SDR 0200535505

- Difficulty date: February 13, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- Aircraft time: 56,292 hours, 23,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack on intercostal web at BS 660 STR 14 LT. Repaired per EA 55-188113.
